... start taking this. Will I lose my hair, gain weight, have a heart attack? How do i know this will really work since I have white coat syndrome anyway?
Just prescribed ziac for my high blood pressure, I have never taken anything before and scared to?
- 12 Nov 2009 by marvymare
- ziac, high blood pressure, heart attack, heart disease, weight, blood disorders
Added 12 Nov 2009:
Also had my bp machine checked and it was right on target with the dr's. meanwhile at dr's office my bp went to 220/100 and the day before at home was 113/67, never went pass 145/80 in all preceding weeks.
14 Nov 2009
I would definately take this medication. You are lucky you went to the doctor when you did, you could had stroked out. No your hair will not fall out, quit worrying.
Let me tell you about doctors, so you can understand your white coat syndrome. They are doctors, as that is their chosen job. If you work, you have a job. You think anyone who does a certain job is special? No way. Appreciate them for their work. Don't be afraid of them, just thank them for their work.
Let's say you do loans. When someone comes into the office and want a loan and walk out with it. They are sure happy you are there for them. That is the way you should feel for your doctor.
Smile, you will be fine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
works, what it does to prevent heart attacks and control high blood pressure???
3 answers • 19 Jan 2010
I am 27 and was diagnosed with high blood pressure when I was 25. My father had high blood pressure and died of a heart attack at 49. I've been ...
4 answers • 8 Feb 2012
Made worse by moving or lifting of right arm. Smoker, history of heart attack, blockages, and high blood pressure.
2 answers • 7 Mar 2015
Bisoprolol - I am a 47 year old white female, I just out of the hospital after having a heart attack
... and having a stent placed in the "distal circ" area of my heart. While in the hospital my blood pressure ran low and were times that ...
1 answer • 13 May 2015